# SDR UALA2011041501843

- Difficulty date: April 15, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,488 hours, 21,457 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 405
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO SOUND ON FIRE WARNING TEST.  REPLACED AURAL WARN PWR SUPPLY B, NO HELP.  NO CLAXON WITH FIRE TEST.  RPL'D CARD M10224. SYS OPS CKS OKAY.
